Journal of Mathematical Finance

Vol.3 No.1(2013), Paper ID 28394, 9 pages

DOI:10.4236/jmf.2013.31010

 

Inference for Interest Rate Models Using Milstein’s Approximation

 

Theodoro Koulis, Aera Thavaneswaran

 

Department of Statistics, University of Manitoba, Winnipeg, Canada
Department of Statistics, University of Manitoba, Winnipeg, Canada

 

Copyright © 2013 Theodoro Koulis, Aera Thavaneswaran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Koulis and A. Thavaneswaran, "Inference for Interest Rate Models Using Milstein’s Approximation," Journal of Mathematical Finance, Vol. 3 No. 1, 2013, pp. 110-118. doi: 10.4236/jmf.2013.31010.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.